# SDR MALA954322

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85520057104
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND TRAILING EDGE ON THE RIGHT INBOARD UPPER SKIN CRACKED AND TWO LOOSE ATTACHING RIVETS NEAR THE STATIC WICK.  MAINTENANCE FABRICATED AND INSTALLED A NEW SECTION IAW DHC-8 SRM 51-23-00.  SKIN, 85520057-104.  (X)
